Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Dark skin in inner thighs, groin and vaginal area. How can I get rid of it?

Hi How common is it for women to have darker skin in their inner thighs, groin and vaginal areas? I am self-conscious about it and would like to have a bikini wax professionally but wonder if I m just being paranoid. Also, is there anything I can do to lessen it. I don t have diabetes or anything else that is likely to have caused it apart from hormones after having two children.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  485
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Some women can have hyper pigmentation in inner thighs, groin and vaginal areas etc.
This can be influenced by factors like familial, racial, hormonal etc.
You can use creams containing alovera, vit-E like Elovera which will help in decreasing the hyper pigmentation.
But it can take few months to get desired effect.
Take care.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor